MAUDE Adverse Event Report: SEE H.10 DELTAPAQ 2.5MMX8CM SR PLAT; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAPAQ 2.5MMX8CM SR PLAT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DFS10025820
Medical Device Problem Codes Stretched (1601); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.(fremont).Initial reporter information such as the name, phone and email address are unknown.[conclusion]: the healthcare professional reported that the deltapaq 10 stretch resistant coil 2.5mm x 8cm (dfs10025820 / p11442) was defective.There was no report of patient injury or consequence.Investigation summary: the device was returned with the label from its inner pouch.Information on the label matches the product documented in the complaint.The embolic coil is fully advanced out of the introducer and tangled around the device positioning unit (dpu).The device was carefully untangled.The extended coil section of the dpu is kinked.The device is fully sheathed.There are no apparent kinks or bends in the dpu core wire.The ball tip is intact.The embolic coil is kinked.The proximal end of the embolic coil is stretched.The articulating joint is intact.The resistance heating (rh) coil has not heated.The v-notch of the resheathing tool is undamaged.A review of manufacturing documentation associated with this lot (p11442) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Investigation conclusion: the complaint that the device is damaged is confirmed.The embolic coil is kinked and stretched.The circumstances surrounding the reported event are unknown.However, stretching is generally caused by the application of excessive force during retraction when resistance is present.The cause of the resistance cannot be identified from the condition of the returned device.Since the embolic coil was advanced out of the introducer as returned, it is also possible that some of the observed damage occurred after the reported event, such as during storage and/or shipping.100% of devices are inspected for the condition of the embolic coil during final assembly per mps-prp0246 rev.9.Thus, it is unlikely that the device left the manufacturing facility with the observed damage to the embolic coil.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Device history lot
=
> a review of manufacturing documentation associated with this lot (p11442) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
The healthcare professional reported that the deltapaq 10 stretch resistant coil 2.5mm x 8cm (dfs10025820 / p11442) was defective.There was no report of patient injury or consequence.

Brand Name
DELTAPAQ 2.5MMX8CM SR PLAT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
chemin-blanc 38
fremont CA 94538
MDR Report Key7712579
Report Number3008114965-2018-00686
Device Sequence Number805902
Product Code KRD
UDI-Device Identifier00878528007654
UDI-Public00878528007654
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberDFS10025820
Device Lot NumberP11442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1